# SDR Q2SA20170104334

- Difficulty date: January 4, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. LOWER FUSELAGE FWD CARGO COMPARTMENT FROM BS400 TO BS480 BETWEEN STR28L AND STR28R INNER SKIN WITH CORROSION AT DRAIN VALVES AND ANTENNA AREA. REPAIRED SKIN PANEL AT LOWER FUSELAGE, FWD CARGO COMPARTMENT BETWEEN BS460 AND BS480, AND BETWEEN STR27R AND STR27L IAW EO-2016-2083-R00 REV0 DOCUMENTED ON FAA 8100-9.
